# SDR IPXA2017080620182

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC75395
- Condition: Cracked
- Location: Bs 2257
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, EXTENDED TAILCONE BS 2257 FRAME CRACKED, RT SIDE.  REPAIRED THE FRAME IAW SRM 53-80-07, REPAIR 4.
